# SDR CA030605005

- Difficulty date: May 26, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 13,657 hours
- Engine: Garrtt TPE33110
- System (JASC): 7603 · Power Lever
- Part: Spring
- Condition: Broken
- Location: Engine Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLE AIRCRAFT LT ENGINE ONLY DEVELOPED 1,000 LBS TORQUE. AIRCRAFT RETURNED TO HANGAR. MAINT RAN AIRCRAFT IN MANUAL MODE & AIRCRAFT DEVELOPED POWER. AFTER TROUBLE SHOOTING MAINTENANCE FOUND O-SPRING BROKE IN THE THROTTLE QUADRANT AND FELL INTO THE THROTTLE POT SENDING A FALSE READING TO THE COMPUTER LIMITING TORQUE.
